# SDR GTIA2024040538050

- Difficulty date: April 5, 2024
- Submitted: April 6, 2024
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 49,335 hours, 22,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 134583
- Condition: Faulted
- Location: Emergency Lights
- Part time: 49,335 hours, 22,604 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU (10WL) EXTERIOR LIGHTS FAULT.-R/R EPSU (10WL) AS PER 33-51-38 AMM OPS CHECK OK.
